Lithuanian Mathematical Journal

, Volume 25, Issue 1, pp 67–76 | Cite as

Law of large numbers for Banach-valued random variables

  • R. Norvaiša


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. de Acosta, “Inequalities for B-valued random vectors with applications to the strong law of large numbers,” Ann. Probab.,9, No. 1, 157–161 (1981).Google Scholar
  2. 2.
    A. Araujo, E. Gine, V. Mandrekar, and J. Zinn, “On the accompanying laws theorem in Banach spaces,” Ann. Probab.,9, No. 2, 202–210 (1981).Google Scholar
  3. 3.
    A. Beck, “A convexity condition in Banach spaces and the strong law of large numbers,” Proc. Am. Math. Soc.,13, 329–334 (1962).Google Scholar
  4. 4.
    D. P. Giesy, “Strong laws of large numbers for independent sequences of Banach spacevalued random variables,” Lect. Notes Math.,526, 89, 99 (1976).Google Scholar
  5. 5.
    E. Ginn and J. Zinn, “Central limit theorems and weak laws of large numbers in certain Banach spaces,” Z. Wahr. Verw. Geb.,62, No. 3, 323–354 (1983).Google Scholar
  6. 6.
    J. Hoffmann-Jorgensen, “Sums of independent Banach space valued random variables,” Stud. Math.,52, 159–186 (1974).Google Scholar
  7. 7.
    J. Kuelbs and J. Zinn, “Some stability results for vector valued random variables,” Ann. Probab.,7, No. 1, 75, 84 (1979).Google Scholar
  8. 8.
    B. Maurey and G. Pisier, “Serie de variables aleatoires vectorielles independantes et proprietes geometriques des espaces de Banach,” Stud. Math.,58, 45–90 (1976).Google Scholar
  9. 9.
    J. Rosinski, “Remarks on Banach spaces of stable type,” Prob. Math. Statist.,1, 67–71 (1980).Google Scholar
  10. 10.
    W. A. Woyczynski, “On Marcinkiewicz-Zygmund laws of large numbers in Banach spaces and related rates of convergence,” Prob. Math. Statist.,1, No. 2, 117–131 (1980).Google Scholar
  11. 11.
    R. Norvaisha, “Rate of convergence in the weak law of large numbers in a Banach space,” Liet. Mat. Rinkinys,24, No. 1, 131–139 (1984).Google Scholar
  12. 12.
    R. Norvaisha, “Law of large numbers for identically distributed Banach-valued random variables,”, Liet. Mat. Rinkinys,24, No. 4, 133–150 (1984).Google Scholar
  13. 13.
    P. L. Khenneken and A. Tortra, Probability Theory and Some of Its Applications [in Russian], Nauka, Moscow (1974).Google Scholar
  14. 14.
    A. G. Shangua, “Laws of large numbers in Banach space,” Candidate's Dissertation, Tbilisi (1981).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • R. Norvaiša

There are no affiliations available

Personalised recommendations